Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008 (2008), Article ID 150163, 9 pages
http://dx.doi.org/10.1155/2008/150163
Research Article

On the Nonoscillation of Second-Order Neutral Delay Differential Equation with Forcing Term

1School of Mechantronic Engineering, North University of China, Taiyuan 030051, China
2Department of Basic Science, Taiyuan Institute of Technology, Taiyuan 030008, China
3Department of Mathematics, North University of China, Taiyuan 030051, China
4Department of Mathematics, Shanxi University, Taiyuan 030006, China

Received 3 September 2008; Accepted 19 November 2008

Academic Editor: Guang Zhang

Copyright © 2008 Jin-Zhu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Hale, Theory of Functional Differential Equations, vol. 3 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2nd edition, 1977. View at Zentralblatt MATH · View at MathSciNet
  2. I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, Oxford Mathematical Monographs, Clarendon Press, New York, NY, USA, 1991. View at Zentralblatt MATH · View at MathSciNet
  3. H. J. Li and W. L. Liu, “Oscillations of second order neutral differential equations,” Mathematical and Computer Modelling, vol. 22, no. 1, pp. 45–53, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. R. S. Kulenović and S. Hadžiomerspahić, “Existence of nonoscillatory solution of second order linear neutral delay equation,” Journal of Mathematical Analysis and Applications, vol. 228, no. 2, pp. 436–448, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Á. Elbert, “Oscillation/nonoscillation criteria for linear second order differential equations,” Journal of Mathematical Analysis and Applications, vol. 226, no. 1, pp. 207–219, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W.-T. Li, “Positive solutions of second order nonlinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 221, no. 1, pp. 326–337, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. Parhi and R. N. Rath, “Oscillation criteria for forced first order neutral differential equations with variable coefficients,” Journal of Mathematical Analysis and Applications, vol. 256, no. 2, pp. 525–541, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. I. R. Al-Amri, “On the oscillation of first-order neutral delay differential equations with real coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 4, pp. 245–249, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Manojlović, Y. Shoukaku, T. Tanigawa, and N. Yoshida, “Oscillation criteria for second order differential equations with positive and negative coefficients,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 853–863, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, vol. 74 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992. View at Zentralblatt MATH · View at MathSciNet